# SDR AWXA200501020

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 57,422 hours, 40,363 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0032 - AFTER TAKEOFF, DURING CLIMB, NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR HAD BOTH RED AND GREEN LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DISCOVERED THE S845 SWITCH, NOSE DOWN SWITCH, WITH HIGH RESISTANCE.  REMOVED AND REPLACED THE NOSE DOWN PROXIMITY SWITCH IAW BOEING 737-300 AMM 32-61-00-1 AND 32-61-51-4.  OPERATIONAL TESTS WERE GOOD.
